# SDR FDEA202105121197

- Difficulty date: May 12, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 112W712736
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW ENG STRUT AFT FAIRING I/B AFT INSTALLATION BOLT HOLE FOUND ELONGATED RHW ENG STRUT AFT FAIRING I/B AFT SUPPORT FITTING HOLE ELONGATED REPAIRED AS PER   B777 SRM 57-20-90-2R REPAIR 4 REV:38. REPAIR CLASSIFIED MINOR AS PER GMM6-2-100.
